# SDR USAA920080891

- Difficulty date: April 10, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479574
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR-C21-NR 6112723, CORROSION ON WEB AT BS 767 - 787, STR 25R - STR 26R.  REPLACED WEB IAW SRM 51-40-02-0G PART D, FIG 8 AND FIG 12.
